# SDR 96ZZZM260

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bead Seat
- Condition: Cracked
- Location: Nr 4 Wheel
- Component: 95608597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, DISCOVERED THAT NR 4 MAIN WHEEL ASSY BEAD SEAT AREA WAS CRACKED.  SCRAPPED THE WHEEL HALF.
